Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Nearly convex functions, perturbations of norms and $K$-spaces

Author: Félix Cabello Sánchez
Journal: Proc. Amer. Math. Soc. 129 (2001), 753-758
MSC (2000): Primary 39B82, 39B62
Published electronically: September 19, 2000
MathSciNet review: 1707140
Full-text PDF

Abstract | References | Similar Articles | Additional Information


We prove several results connecting the stability of convex maps (defined on the unit ball of a Banach space) to the notion of $K$-space.

References [Enhancements On Off] (What's this?)

  • [CP] E. Casini and P. L. Papini, A counterexample for the infinity version of the Hyers and Ulam stability Theorem, Proc. Amer. Math. Soc. 118 (1993), 885-890. MR 93i:26022
  • [Ch] P. W. Cholewa, Remarks on the stability of functional equations, Aequationes Math. 27 (1984), 76-86. MR 86d:39016
  • [Di] S. Dierolf, Über Vererbbarketiseigenschaften in topologischen Vektorräumen, Dissertation, Ludwig-Maximilian Univ., Munich, 1973.
  • [HU] D. H. Hyers and S. M. Ulam, Approximately convex functions, Proc. Amer. Math. Soc. 3 (1952), 821-828. MR 14:254b
  • [Ka] N. J. Kalton, The three space problem for locally bounded $F$-spaces, Compo. Math. 37 (1978), 243-276. MR 80j:46005
  • [KP] N. J. Kalton and N. T. Peck, Twisted sums of sequence spaces and the three space problem, Trans. Amer. Math. Soc. 255 (1979), 1-30. MR 82g:46021
  • [KPR] N. J. Kalton, N. T. Peck, and J. W. Roberts, An $F$-space sampler, Lecture Notes Series 89, London Mathematical Society, Cambridge University, 1984. MR 87c:46002
  • [KR] N. J. Kalton J. W. Roberts, Uniformly exhaustive submeasures and nearly additive set functions, Trans. Amer. Math. Soc. 278 (1983), 803-816. MR 85f:28006
  • [Ri] M. Ribe, Examples for the nonlocally convex three space problem, Proc. Amer. Math. Soc. 73 (1979), 351-355. MR 81a:46010

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 39B82, 39B62

Retrieve articles in all journals with MSC (2000): 39B82, 39B62

Additional Information

Félix Cabello Sánchez
Affiliation: Departamento de Matemáticas, Universidad de Extremadura, Avenida de Elvas, 06071-Badajoz, Spain

Received by editor(s): April 14, 1998
Received by editor(s) in revised form: May 5, 1999
Published electronically: September 19, 2000
Additional Notes: The author was supported in part by DGICYT project PB97-0377 and HI project 1997-0016
Communicated by: Dale Alspach
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society